# SDR AALA20091027MIA01

- Difficulty date: October 27, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 28,472 hours, 11,981 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33016
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW DECLARED ALERT 2 DURING DESCENT DUE TO LANDING GEAR EXTENSION INDICATION FAULT.  LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TAKEN OUT OF SERVICE.  REPLACED LANDING GEAR CONTROL LEVER MODULE.
